# SDR CA050209002

- Difficulty date: January 5, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ONGOING C-CHECK OF A/C 5 CRACKS AND SLIGHT CORROSION WERE FOUND ON FS 280.0 CROSSBEAM P/N CC670-34175-7 AND ANGLE P/N CC670-33292-9 AT LBL 9.0 AND RBL 9.0.   NOTE: REPAIR TO BE PERFORMED WITH ACOMBINATION OF GEN REOS 670-53-11-045, -046, -047, -052 AND IS MODSUM IS670531100026.
